MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. KIT, TRIAGE, CARDIAC TNI; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ALERE SAN DIEGO, INC. KIT, TRIAGE, CARDIAC TNI; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number 97021HS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retains of device lot w63258rb.No issues with analyte recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
The customer was performing a correlation study between the triage system and the dimensions exl analyzer.The following events were reported occurring on one patient: both an edta plasma and a heparin plasma sample was collected from the patient.The plasma samples were collected and stored frozen over the weekend.On (b)(6) 2017, the edta plasma sample was tested using the triage tni panel and produced a normal tni result of 0.19 ng/ml.The heparin plasma sample was tested on the dimensions exl analyzer and produced an abnormal tni result of 0.63 ng/ml.There was no treatment or intervention provided based on the triage tni result.The facility's normal triage tni cutoff was reported to be 0.40ng/ml the facility's normal dimensions exl analyzer tni cutoff was reported to be 0.56ng/ml.

Brand Name
KIT, TRIAGE, CARDIAC TNI
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key6881606
Report Number2027969-2017-00145
Device Sequence Number18996544
Product Code MMI
UDI-Device Identifier00899722002788
UDI-Public(01)00899722002788(10)W63258RB(17)180207(11)170524
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2018
Device Model Number97021HS
Device Lot NumberW63258RB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1